Skip navigation.

HOME > Honorary Members > Membership > Fourth Subsection > Personal Information

Personal Information

Name Kashiwara, Masaki Kashiwara, Masaki
Section Section II, Fourth Subsection
Date of Election 2007/12/12
Speciality Mathematics
Selected Bibliography
  • 著書
    1. M. Kashiwara and P. Schapira, Categories and sheaves. Grundlehren der Mathematischen Wissenschaften, 332. Springer-Verlag (2006).
    2. 柏原正樹、代数解析概論, 岩波講座 現代数学の展開1, 岩波書店 (2000).
    3. M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren der mathematischen Wissenschaften 292, Springer-Verlag (1990).
    4. 柏原正樹、河合隆裕、木村達雄、 代数解析学の基礎,紀伊國屋数学叢書 18, 紀伊國屋 (Foundation of Algebraic Analysis, Kinokuniya) (1980).
  • 論文
    1. M. Kashiwara, On crystal bases of the q-analogue of universal enveloping algebras, Duke Math. J. 63 (1991) 465-516.
    2. M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. 20 (1984) 319-365.
    3. E. Date, M. Jimbo, M. Kashiwara and T. Miwa , Transformation groups for soliton equations I-VII, Proc. Japan Acad. 57 A (1981) 342, 387, J. Phys. Soc. Japan 50 (1981) 3806, 3813, Physica 4 D (1982) 343, Publ. RIMS, Kyoto Univ. 18 (1982) 1077, 1111.
    4. J-L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981) 387-410.
    5. M. Kashiwara, On the maximally overdetermined system of linear differential equations, I, Publ. RIMS Kyoto Univ. 10 (1975) 563-579.
    6. M. Sato, T. Kawai and M. Kashiwara, Microfunctions and pseudo-differential equations, Lecture Notes in Math. 287, Springer, 265-259 (1973).

↑Go to TOP